# SDR SWIA2018092745098

- Difficulty date: September 26, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,627 hours, 23,009 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED LH PROBE CAUTION MESSAGE, FOLLOW QRH AND DIVERTED TO SUITABLE AIRPORT. EMERGENCY DECLARED. (FLT#3075) FO: 09/27/2018 CLOSED REMOVED AND REPLACED THE #1 ADC IAW AMM. OPS CHECK GOOD AT THIS TIME.
